# SDR SWAA2021081522782

- Difficulty date: October 13, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD UPPER AND LOWER SURFACE AFT CARGO PIT BETWEEN STA 767 TO STA 787 RBL 23; W/L 156 / REMOVED CORROSION ON AFT CARGO SHIELD AT STA 767 - 787; RBL 23 IAW SRM 51-10-02-0G-0. VERIFIED LIMITS; ORIGINAL THICKNESS .050'; LOSS .014'; REMAINING .036' OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED AND REPLACED DAMAGED SHIELD IAW SRM 51-4-02-0G-0 AND BOEING DWG # 146A0081 REV A. APPLIED CIC IAW AMM 51-21-91-620-802. WN8390 146A8127-12
